# SDR C77A20120308001

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 10,870 hours, 6,234 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Loose
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 GIRT BAR INDICATOR. DOES NOT INDICATE ENGAGED.  INSTALLED SERVICABLE NUT, BOLT AND WASHERS INTO AFT GIRT BAR SLIDE ATTACH FITTING ON L2 DOOR
